Local matching indicators for transport problems with concave costs

Abstract : In this paper, we introduce a class of indicators that enable to compute efficiently optimal transport plans associated to arbitrary distributions of N demands and M supplies in R in the case where the cost function is concave. The computational cost of these indicators is small and independent of N. A hierarchical use of them enables to obtain an efficient algorithm.
Type de document :
Article dans une revue
Siam Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2012, 26 (2), pp.801-827. 〈10.1137/110823304〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00525994
Contributeur : Julien Salomon <>
Soumis le : jeudi 8 décembre 2011 - 13:23:57
Dernière modification le : jeudi 11 janvier 2018 - 06:23:38
Document(s) archivé(s) le : vendredi 9 mars 2012 - 02:32:12

Fichiers

full_paper4AS.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Julie Delon, Julien Salomon, Andrei Sobolevskii. Local matching indicators for transport problems with concave costs. Siam Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2012, 26 (2), pp.801-827. 〈10.1137/110823304〉. 〈hal-00525994v3〉

Partager

Métriques

Consultations de la notice

643

Téléchargements de fichiers

251